Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2009 February;144(1) > Giornale Italiano di Dermatologia e Venereologia 2009 February;144(1):93-6

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,014


eTOC

 

CASE REPORTS  


Giornale Italiano di Dermatologia e Venereologia 2009 February;144(1):93-6

Copyright © 2009 EDIZIONI MINERVA MEDICA

language: English

Erlotinib-induced pustular eruption

Cusano F. 1, Ferrara G. 2, Barletta E. 3, Ingordo V. 4

1 Unit of Dermatology, “G. Rummo” Hospital Benevento, Italy
2 Unit of Pathologic Anatomy, “G. Rummo” Hospital Benevento, Italy
3 Unit of Oncology, “G. Rummo” Hospital Benevento, Italy
4 Department of Dermatology, “G. Venticinque” Italian Navy Main Hospital, Taranto, Italy


PDF  


The epidermal growth factor receptor (EGFR) inhibitor erlotinib was found to significantly improve overall survival, time to progression, and cancer-related symptoms in locally advanced or metastatic non small cell lung carcinoma (NSCLC). Unfortunately, cutaneous side effects are not rare, the most common one being a follicular acneiform eruption. As it has been observed a positive correlation between rash severity and objective tumor response, it is critical for dermatologists early distinguish it from rashes carrying a different prognosis and needing a different management.

top of page

Publication History

Cite this article as

Corresponding author e-mail